Something is going on in my body
What comes before a conclusion...
My Rebif injections were awful last week. burning injections. post-injection pain. 2:00 am ibuprofen swallowings. and on Friday - 2 hours following, and 6 hours following...chills. yes, chills, totally new for me.
Jason and I didn't put 2 and 2 together until Friday, after I had finished cringing and "ouching" at my Rebif injection. Jason was doing the injection in my right thigh, and all I wanted to do was get away from the needle...push him away, or jerk my leg away. But of course, doing something like that would cause this highly acidic liquid to leak onto the outside of my body...potentially causing MORE pain. So I waited until it was done, and then I pounded my fists into the couch.
It is possible to have "worsened" MS symptoms when you are sick, or your body temperature goes up. Also, being sick, or being in a relapse can make the drug injections more painful.
Tonight, we'll see what happens.